# SDR 2007UALA05012

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MID FLAP ASSY SN 1099 AT EXHAUST GATE MECHANISM FWD SPAR WEB HAS VERY DEEP GOUGES AROUND THE FORE FLAP ACTUATING LINK ASSY.  MAJOR REPAIR ACCOMPLISHED: REMOVED INBD FWD SPAR AND REPLACED WITH NEW SPAR PN 65-50759 PER BACO RECOMMENDATIONS.
